# SDR SWAA2023100507683

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 7,990 hours, 3,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVERING IS TORN/DAMAGED ON PAX FWD OVERHEAD SLIDE ACCESS DOOR<[01] APPLIED DECORATIVE PATCH ON PAX AT FWD OVERHEAD SLIDE ACCESS DOOR PER S.I.P
